# SDR DXTA2008120703391

- Difficulty date: December 7, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 5,544 hours, 3,310 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN COCKPIT PAC SUPPLY TEMP INCREASED ABOVE 130 DEGREES THERE WAS A STRONG PETROLEUM TYPE ODOR THAT WENT AWAY WHEN THE COCKPIT PAC WAS TURNED OFF.  CLEANED COALSCER AND OZONE CONVERTERS. RAN APU AND OPS CHECKED PAC SYS.  OPS CHECK GOOD. NO ODOR PRESENT.  LEAK CHECK COCKPIT ACH OIL BOWL. LEAK CHECK GOOD IAW MM 21-51-00 AND 12-10-01.
